Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chebotarev, Alexander Yur'evich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 42

Number of views:
This page:1892
Abstract pages:8036
Full texts:2670
References:911
Professor
Doctor of physico-mathematical sciences (2003)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: variational inequalities and optimal control problems.
UDC: 517.95, 517.626, 519.634

Subject:

Variational inequalities and optimal control problems. Mathematical hydrodynamics.

   
Main publications:
  • Subdifferentsialnye kraevye zadachi dlya statsionarnykh urvnenii Nave–Stoksa // Differentsialnye uravneniya. 1992. t. 28. # 8. S. 1443–1450.
  • Normalnye resheniya kraevykh zadach dlya statsionarnykh sistem Nave–Stoksa // Sibirskii matematicheskii zhurnal. 1995. T. 36. # 4. S. 934–942.
  • Statsionarnye variatsionnye neravenstva v modeli neodnorodnoi neszhimaemoi zhidkosti // Sibirskii matematicheskii zhurnal. 1997. T. 38. # 5. S. 1184–1193.

http://www.mathnet.ru/eng/person18863
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. A. Yu. Chebotarev, “Optimal control of the radiation heat exchange equations for multi-component media”, Dal'nevost. Mat. Zh., 21:1 (2021),  113–121  mathnet
2. A. Yu. Chebotarev, “Обратная задача для уравнений сложного теплообмена c френелевскими условиями сопряжения”, Zh. Vychisl. Mat. Mat. Fiz., 61:2 (2021),  303–311  mathnet  elib
2020
3. A. Yu. Chebotarev, P. R. Mesenev, “An algorithm for solving the boundary value problem of radiation heat transfer without boundary conditions for radiation intensity”, Dal'nevost. Mat. Zh., 20:1 (2020),  114–122  mathnet
4. A. Yu. Chebotarev, “Inhomogeneous boundary-value problem of radiation heat transfer for a multicomponent medium”, Dal'nevost. Mat. Zh., 20:1 (2020),  108–113  mathnet
2019
5. A. Yu. Chebotarev, A. G. Kolobov, T. V. Pak, “The problem of radiative heat transfer without boundary conditions for the intensity of radiation”, Dal'nevost. Mat. Zh., 19:1 (2019),  119–124  mathnet
6. A. Yu. Chebotarev, G. V. Grenkin, “Finding the source intensity in the radiative heat transfer model by integral overdetermination”, Dal'nevost. Mat. Zh., 19:1 (2019),  88–95  mathnet
7. G. V. Grenkin, A. Yu. Chebotarev, “Inverse problem for equations of complex heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019),  1420–1430  mathnet  elib; Comput. Math. Math. Phys., 59:8 (2019), 1361–1371  isi  scopus
8. A. G. Kolobov, T. V. Pak, A. Yu. Chebotarev, “Stationary problem of radiative heat transfer with Cauchy boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 59:7 (2019),  1258–1263  mathnet  elib; Comput. Math. Math. Phys., 59:7 (2019), 1199–1203  isi  scopus
2018
9. P. R. Mesenev, A. Yu. Chebotarev, “Boundary inverse problem for conductive-radiative equations of heat transfer”, Dal'nevost. Mat. Zh., 18:1 (2018),  75–84  mathnet
10. G. V. Grenkin, A. Yu. Chebotarev, “Stability of stationary solutions of the radiative heat transfer equations”, Zh. Vychisl. Mat. Mat. Fiz., 58:9 (2018),  1472–1477  mathnet  elib; Comput. Math. Math. Phys., 58:9 (2018), 1420–1425  isi  scopus
2016
11. A. Yu. Chebotarev, G. V. Grenkin, A. E. Kovtanyuk, “Unique solvability of the subdifferential boundary value problem for the complex heat transfer equations”, Dal'nevost. Mat. Zh., 16:2 (2016),  229–236  mathnet  elib
12. G. V. Grenkin, A. Yu. Chebotarev, “Control of complex heat transfer on producing extremal fields”, Zh. Vychisl. Mat. Mat. Fiz., 56:10 (2016),  1725–1732  mathnet  elib; Comput. Math. Math. Phys., 56:10 (2016), 1708–1715  isi  scopus
13. A. E. Kovtanyuk, A. Yu. Chebotarev, “Nonlocal unique solvability of a steady-state problem of complex heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 56:5 (2016),  816–823  mathnet  elib; Comput. Math. Math. Phys., 56:5 (2016), 802–809  isi  scopus
14. G. V. Grenkin, A. Yu. Chebotarev, “Nonstationary problem of free convection with radiative heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016),  275–282  mathnet  elib; Comput. Math. Math. Phys., 56:2 (2016), 278–285  isi  scopus
2015
15. G. V. Grenkin, A. Yu. Chebotarev, “A nonhomogeneous nonstationary complex heat transfer problem”, Sib. Èlektron. Mat. Izv., 12 (2015),  562–576  mathnet
2014
16. G. V. Grenkin, A. Yu. Chebotarev, “The stability of steady-state solutions of the diffusion complex heat transfer model”, Dal'nevost. Mat. Zh., 14:1 (2014),  18–32  mathnet
17. G. V. Grenkin, A. Yu. Chebotarev, “A nonstationary problem of complex heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 54:11 (2014),  1806–1816  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:11 (2014), 1737–1747  isi  elib  scopus
18. A. E. Kovtanyuk, A. Yu. Chebotarev, “Steady-state problem of complex heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 54:4 (2014),  711–719  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:4 (2014), 719–726  isi  elib  scopus
19. A. Yu. Chebotarev, “Inverse problems for stationary Navier–Stokes systems”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014),  519–528  mathnet  elib; Comput. Math. Math. Phys., 54:3 (2014), 537–545  isi  elib  scopus
2012
20. A. Yu. Chebotarev, “Stabilization of equilibrium MHD configurations by external currents”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012),  2238–2246  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 52:12 (2012), 1670–1678  isi  elib  scopus
21. A. Yu. Chebotarev, “Stabilization of unstable equilibrium configurations in magnetohydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 52:2 (2012),  312–318  mathnet  mathscinet  zmath
2011
22. A. Yu. Chebotarev, “Determination of the right-hand side of the Navier–Stokes system of equations and inverse problems for the thermal convection equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:12 (2011),  2279–2287  mathnet  mathscinet; Comput. Math. Math. Phys., 51:12 (2011), 2146–2154  isi  scopus
2010
23. A. Yu. Chebotarev, “Finite-dimensional stabilization with given rate for the Navier – Stokes systems”, Dal'nevost. Mat. Zh., 10:2 (2010),  199–204  mathnet
2009
24. A. Yu. Chebotarev, “The stable synthesis of optimal control in the extremum problem for elliptic equation”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  204–208  mathnet  elib
25. A. Yu. Chebotarev, “Control of magnetohydrodynamic flow in the formation of a magnetic field with a prescribed configuration”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009),  2001–2009  mathnet; Comput. Math. Math. Phys., 49:11 (2009), 1913–1920  isi  scopus
26. A. Yu. Chebotarev, “Impulse control of temperature in a free convection model”, Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009),  616–623  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 49:4 (2009), 594–601  isi  elib  scopus
27. V. E. Tsyba, A. Yu. Chebotarev, “Optimal control asymptotics of a magnetohydrodynamic flow”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009),  482–489  mathnet  mathscinet; Comput. Math. Math. Phys., 49:3 (2009), 466–473  isi  scopus
2008
28. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variational inequalities, boundary – value problems and optimal control for the Navier – Stokes equations”, Dal'nevost. Mat. Zh., 8:1 (2008),  121–140  mathnet  elib
2007
29. A. Yu. Chebotarev, A. S. Savenkova, “Variational Inequalities in Magneto-Hydrodynamics”, Mat. Zametki, 82:1 (2007),  135–149  mathnet  mathscinet  elib; Math. Notes, 82:1 (2007), 119–130  isi  scopus
30. A. Yu. Chebotarev, “Optimal control in nonstationary problems of magnetohydrodynamics”, Sib. Zh. Ind. Mat., 10:3 (2007),  138–148  mathnet  mathscinet  elib; J. Appl. Industr. Math., 3:2 (2009), 163–172
2004
31. A. A. Illarionov, A. Yu. Chebotarev, “The solvability of stationary boundary problem for model of the granular medium”, Dal'nevost. Mat. Zh., 5:2 (2004),  178–183  mathnet
2002
32. A. Yu. Chebotarev, “Letter to the editors”, Sibirsk. Mat. Zh., 43:2 (2002),  482  mathnet  mathscinet  zmath; Siberian Math. J., 43:2 (2002), 388  isi
2001
33. A. A. Illarionov, A. Yu. Chebotarev, “Solvability of a Mixed Boundary Value Problem for the Stationary Navier–Stokes Equations”, Differ. Uravn., 37:5 (2001),  689–695  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 724–731
34. A. Yu. Chebotarev, “Variational Inequalities for Navier–Stokes Type Operators and One-Sided Problems for Equations of Viscous Heat-Conducting Fluids”, Mat. Zametki, 70:2 (2001),  296–307  mathnet  mathscinet  zmath; Math. Notes, 70:2 (2001), 264–274  isi
2000
35. T. V. Bespalova, A. Yu. Chebotarev, “Variational inequalities and inverse subdifferential problems for the Maxwell equations in a harmonic mode”, Differ. Uravn., 36:6 (2000),  747–753  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 825–832
1997
36. A. Yu. Chebotarev, “Stationary variational inequalities in a model of an inhomogeneous incompressible fluid”, Sibirsk. Mat. Zh., 38:5 (1997),  1184–1193  mathnet  mathscinet  zmath; Siberian Math. J., 38:5 (1997), 1028–1037  isi
1995
37. A. Yu. Chebotarev, “Inverse boundary value problems for stationary Navier–Stokes equations with subdifferential overdetermination”, Differ. Uravn., 31:4 (1995),  677–683  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 629–634
38. A. Yu. Chebotarev, “Inverse problem for nonlinear evolution equations of Navier–Stokes type”, Differ. Uravn., 31:3 (1995),  517–524  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 480–486
39. A. Yu. Chebotarev, “Normal solutions to boundary value problems for stationary systems of the Navier–Stokes type”, Sibirsk. Mat. Zh., 36:4 (1995),  934–942  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 807–815  isi
1993
40. A. Yu. Chebotarev, “Maximum principle in the boundary control problem for flow of a viscous fluid”, Sibirsk. Mat. Zh., 34:6 (1993),  189–197  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1171–1179  isi
41. A. Yu. Chebotarev, “Extremal boundary value problems of the dynamics of a viscous incompressible fluid”, Sibirsk. Mat. Zh., 34:5 (1993),  202–213  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 972–983  isi
1992
42. A. Yu. Chebotarev, “Subdifferential boundary value problems for stationary Navier–Stokes equations”, Differ. Uravn., 28:8 (1992),  1443–1450  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1189–1196
1985
43. G. V. Alekseev, A. Yu. Chebotarev, “Inverse problems of acoustic potential”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985),  1189–1199  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 143–149

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021